# SDR COMA9610391

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 11,482 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR CONTROL HAD TO BE CYCLED 3 TIMES BEFORE GEAR EXTENDED.  REPLACED THE LANDING GEAR CONTROL MODULE.
